# SDR SWAA2021090914913

- Difficulty date: September 5, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 45,311 hours, 22,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY #2 FA EMERGENCY FLASHLIGHT RED LIGHT NOT BLINKING ; / [01] REMOVED AND REPLACED AFT GALLEY #2 FA FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD
